# SDR SWAA2023102411178

- Difficulty date: October 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT DOOR EXIT LIGHT COVER LOOSE.<[01] UPON FURTHER INVESTIGATION; FOUND LIGHT LENS COVER TO HAVE LOWER RETAINING SCREW LOOSE. TIGHTENED LOWER RETAINING SCREW ON L/H EMERGENCY EXIT DOOR EXIT LIGHT LENS COVER IAW SOPM 20-50-01.;[02] COMPLETED MEASUREMENTS SECTION;[03] VERIFIED COMPLETE
